MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM; DENTAL IMPLANT
Model Number BNES465
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that mount could not disengage from implant.Procedure was completed using another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) 3i t3â® with dcdâ® ex hex parallel walled implant 4 x 6.5mm (bnes465) was returned for investigation.Visual evaluation of the as returned product(s) identified that the mount and the implant were engaged.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Functional testing to recreate the reported event mount could not disengage from implant verified that the mount and implant engaged and disengaged as intended.A pre-existing condition noted on the per was low bone density (type iii).The reported device was located on unknown tooth location (fdi) and was implanted/explanted on the same day.Device history record (dhr) review was completed for the subject lot number 2017032027.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2017032027 for similar events and no other complaint was identified.Review completed utilizing keywords: functional : does not disengage/release.Based on the available information and functional testing, a device malfunction did not occur for the mount and implant.Therefore, the reported event was could not be confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3® WITH DCD® EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15204006
Report Number0001038806-2022-01237
Device Sequence Number19383088
Product Code DZE
UDI-Device Identifier00844868032847
UDI-Public(01)00844868032847(17)220503(10)2017032027
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/03/2022
Device Model NumberBNES465
Device Catalogue NumberBNES465
Device Lot Number2017032027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale